# SDR SWAA2018030520183

- Difficulty date: March 2, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 49,139 hours, 28,880 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3312Y2
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT UPPER CORNER CRACKED OUT OF UPPER AFT FASTENER HOLE.  REPAIRED THE CUTOUT IAW EA.
